CSpace

Browse/Search Results:  1-10 of 27 Help

Selected(0)Clear Items/Page:    Sort:
Smoothing quadratic regularization method for hemivariational inequalities 期刊论文
OPTIMIZATION, 2020, 页码: 24
Authors:  Zhang, Yanfang;  Dai, Yu-Hong;  Han, Weimin;  Li, Zhibao
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Hemivariational inequality  contact mechanics  nonmonotone  nonsmooth optimization problem  smoothing quadratic regularization  
STOCHASTIC CONVERGENCE OF A NONCONFORMING FINITE ELEMENT METHOD FOR THE THIN PLATE SPLINE SMOOTHER FOR OBSERVATIONAL DATA 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 2, 页码: 635-659
Authors:  Chen, Zhiming;  Tuo, Rui;  Zhang, Wenlong
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
thin plate spline  Morley element  stochastic convergence  optimal parameter choice  
Quality improvement of surface triangular mesh using a modified Laplacian smoothing approach avoiding intersection 期刊论文
PLOS ONE, 2017, 卷号: 12, 期号: 9, 页码: 16
Authors:  Liu, Tiantian;  Chen, Minxin;  Song, Yu;  Li, Hongliang;  Lu, Benzhuo
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Smoothing projected Barzilai-Borwein method for constrained non-Lipschitz optimization 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2016, 卷号: 65, 期号: 3, 页码: 671-698
Authors:  Huang, Yakui;  Liu, Hongwei
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Smoothing projected Barzilai-Borwein algorithm  Constrained non-Lipschitz optimization  Nonsmooth nonconvex optimization  Smoothing approximation  l(2)-l(p) problem  Image restoration  Stochastic linear complementarity problem  
A refined convergence analysis of multigrid algorithms for elliptic equations 期刊论文
ANALYSIS AND APPLICATIONS, 2015, 卷号: 13, 期号: 3, 页码: 255-290
Authors:  Chang, Qianshun;  Jia, Rong-Qing
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Multigrid algorithms  elliptic equations  multilevel approximation  approximation conditions  smoothing conditions  finite element approximation  
Global Partial Likelihood for Nonparametric Proportional Hazards Models 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2010, 卷号: 105, 期号: 490, 页码: 750-760
Authors:  Chen, Kani;  Guo, Shaojun;  Sun, Liuquan;  Wang, Jane-Ling
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Cox model  Local linear smoothing  Local partial likelihood  Semiparametric efficiency  
Optimality of local multilevel methods on adaptively refined meshes for elliptic boundary value problems 期刊论文
JOURNAL OF NUMERICAL MATHEMATICS, 2010, 卷号: 18, 期号: 1, 页码: 59-90
Authors:  Xu, X.;  Chen, H.;  Hoppe, R. H. W.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
local multilevel methods  adaptive finite element methods  local smoothing  Schwarz theory  optimality  
A cut-peak function method for global optimization 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2009, 卷号: 230, 期号: 1, 页码: 135-142
Authors:  Wang, Yuncheng;  Fang, Weiwu;  Wu, Tianjiao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Global optimization  Cut-peak function  Box constrained minimization problem  Smoothing technique  
Forecasting foreign exchange rates with an improved back-propagation learning algorithm with adaptive smoothing momentum terms 期刊论文
FRONTIERS OF COMPUTER SCIENCE IN CHINA, 2009, 卷号: 3, 期号: 2, 页码: 167-176
Authors:  Yu, Lean;  Wang, Shouyang;  Lai, Kin Keung
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
back-propagation neural network  adaptive smoothing momentum  heuristic method  foreign exchange rates forecasting  
Convergence of a smoothing algorithm for symmetric cone complementarity problems with a nonmonotone line search 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 4, 页码: 833-848
Authors:  Huang ZhengHai;  Hu ShengLong;  Han JiYe
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
complementarity problem  symmetric cone  Euclidean Jordan algebra  smoothing algorithm  global convergence